# SDR CALA2016050200277

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM STATION 345, BETWEEN LBL 11 - 18, EVIDENCE OF CORROSION.  REMOVED CORROSION AT FLOORBEAM FOUND OUT OF LIMITS IAW SRM 51-10-02, 53-00-01, CUT UPPER T CAP FROM LBL 52" & RBL 11".  INSTALLED FLOORBEAM UPPER CHORD REPAIR IAW SRM 53-00-51 FIG 201.
